Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On perturbations of Fredholm operators in $ L\sb{p}(\mu )$-spaces

Author: L. Weis
Journal: Proc. Amer. Math. Soc. 67 (1977), 287-292
MSC: Primary 47B30; Secondary 47A55
MathSciNet review: 0467377
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Answering a question of Milman, we show that a continuous linear operator $ T:{L_p}(\mu ) \to {L_p}(\mu ),1 < p < 2$, is a Fredholm perturbation iff T is strictly singular.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B30, 47A55

Retrieve articles in all journals with MSC: 47B30, 47A55

Additional Information

PII: S 0002-9939(1977)0467377-X
Keywords: $ {L_p}(\mu )$-spaces, Fredholm perturbation
Article copyright: © Copyright 1977 American Mathematical Society